# SDR IPXA2019041094920

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 73,926 hours, 14,059 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK - ON TAKEOFF CAPT'S AIRSPEED STAGNATED AT 80 KTS, DECREASED THEN INCREASE WITH ALTITUDE. AIRSPEED UNRELIABLE - CHECKLIST ACCOMPLISHED. CAPC 1 DETERMINED TO BE FAULTY.REMOVED AND REPLACED #1 AIR DATA COMPUTER PER MM 34-16-01-401. OPS CHECK NORMAL PER MM 34-16-01-501 IPC 34-16-01-01 ITEM 055.
